Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.15/123
Título: Peaks over random threshold methodology for tail index and high quantile estimation
Autor: Santos, Paulo Araújo
Alves, M. Isabel Fraga
Gomes, M. Ivette
Palavras-chave: Heavy tails
High quantiles
Semi-parametric estimation
Linear property
Sample of excesses
Data: Nov-2006
Editora: Instituto Nacional de Estatística
Citação: SANTOS, Paulo Araújo ; ALVES, M. Isabel Fraga ; GOMES, M. Ivette - Peaks over random threshold methodology for tail index and high quantile estimation. Revstat. ISSN 1645-6726. Vol. 4, no. 3 (Nov. 2006), p. 227-247
Resumo: In this paper we present a class of semi-parametric high quantile estimators which enjoy a desirable property in the presence of linear transformations of the data. Such a feature is in accordance with the empirical counterpart of the theoretical linearity of a quantile χp: χp(δX + λ) = δχp(X) + λ, for any real λ and positive δ. This class of estimators is based on the sample of excesses over a random threshold, originating what we denominate PORT (Peaks Over Random Threshold) methodology. We prove consistency and asymptotic normality of two high quantile estimators in this class, associated with the PORT-estimators for the tail index. The exact performance of the new tail index and quantile PORT-estimators is compared with the original semiparametric estimators, through a simulation study.
URI: http://hdl.handle.net/10400.15/123
ISSN: 1645-6726
Versão do Editor: http://www.ine.pt/revstat/pdf/rs060303.pdf
Aparece nas colecções:Artigos em revistas nacionais_ESGTS

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
PauloSantos_Revstat_2006.pdf366,1 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.